# SDR GTIA2023112137626

- Difficulty date: November 17, 2023
- Submitted: November 21, 2023
- Operation: Air carrier
- Aircraft: N609NK
- Make and model: Airbus A320-232
- Aircraft serial: 4951
- Aircraft time: 42,704 hours, 19,518 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5347576520800
- Condition: Corroded
- Location: Aft Cargo Bulk D
- Part time: 42,704 hours, 19,518 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON AFT CARGO BULK CARGO DOOR SILL AT FR 60-62 STR 38R MEASURING 2.0"L .75"W .040"D. RAF 01 CREATED. SDR SUBMITTED-REMOVED AND REPLACED AFT CARGO BULK CARGO DOOR SILL IAW A320 SRM 53-41-49-300-002
